Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 104, NWS San Angelo, TX

May 17, 20214 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 17, 2021, 9:11 PM CDT for 4 counties in Texas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2021, 9:11 PM CDT (02:11 UTC)
Expired
May 17, 2021, 10:15 PM CDT
In force
64 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coke County, TX, Nolan County, TX, Runnels County, TX, Taylor County, TX

The radar

The San Angelo radar (KSJT), 71 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 9:37 PM CDTHAIL 0.756 N Bronte, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 4:44 PM CDTTornado WatchSPC6 hr
May 17, 7:32 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1920 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

649 
WUUS54 KSJT 180211
SVRSJT
TXC081-353-399-441-180315-
/O.NEW.KSJT.SV.W.0104.210518T0211Z-210518T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
911 PM CDT Mon May 17 2021

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Coke County in west central Texas...
  Southeastern Nolan County in west central Texas...
  Southwestern Taylor County in west central Texas...
  Northwestern Runnels County in west central Texas...

* Until 1015 PM CDT.

* At 910 PM CDT, a severe thunderstorm was located near Sanco, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Blackwell around 935 PM CDT.
  Fort Chadbourne around 940 PM CDT.
  Hylton around 945 PM CDT.
  Wingate around 955 PM CDT.
  Happy Valley around 1000 PM CDT.

Other locations impacted by this severe thunderstorm include Oak
Creek Reservoir, Wilmeth and Shep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3188 10057 3213 10061 3220 10007 3190 10007
TIME...MOT...LOC 0210Z 258DEG 27KT 3205 10051 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
660 
WWUS54 KSJT 180225
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
925 PM CDT Mon May 17 2021

TXC081-353-399-441-180315-
/O.CON.KSJT.SV.W.0104.000000T0000Z-210518T0315Z/
Coke TX-Nolan TX-Taylor TX-Runnels TX-
925 PM CDT Mon May 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN COKE...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND
NORTHWESTERN RUNNELS COUNTIES...

At 924 PM CDT, a severe thunderstorm was located near Blackwell,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Blackwell around 930 PM CDT.
  Fort Chadbourne around 940 PM CDT.
  Hylton around 945 PM CDT.
  Wingate and Happy Valley around 955 PM CDT.

Other locations impacted by this severe thunderstorm include Oak
Creek Reservoir, Wilmeth and Shep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3189 10045 3214 10051 3220 10007 3190 10007
TIME...MOT...LOC 0224Z 265DEG 28KT 3205 10037 

HAIL...1.50IN
WIND...60MPH
 
$$
161 
WWUS54 KSJT 180240
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
940 PM CDT Mon May 17 2021

TXC081-353-399-441-180315-
/O.CON.KSJT.SV.W.0104.000000T0000Z-210518T0315Z/
Coke TX-Nolan TX-Taylor TX-Runnels TX-
940 PM CDT Mon May 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN COKE...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND
NORTHWESTERN RUNNELS COUNTIES...

At 939 PM CDT, a severe thunderstorm was located over Fort
Chadbourne, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Wingate and Happy Valley around 950 PM CDT.

Other locations impacted by this severe thunderstorm include Oak
Creek Reservoir, Wilmeth and Shep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3190 10032 3216 10032 3220 10007 3190 10007
TIME...MOT...LOC 0239Z 269DEG 31KT 3204 10022 

HAIL...1.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:54 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 17, 6:54 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
654 PM CDT Mon May 17 2021

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 314 PM CDT Mon May 17 2021

Significant severe weather is possible late this afternoon/evening
and tonight, and will have a threat for flash flooding.

An upper level low over Arizona/New Mexico will move into northern
New Mexico tonight. Outflow boundary from convection this morning
extends from south of Kerrville to western Crockett County, and then
north-northwest into West Texas. A dryline near the New Mexico/Texas
border will mix east into far west Texas this afternoon, and a warm
front will lift north through the northern Big Country. With the
approach of the aforementioned upper low, thunderstorm development
is expected in West Texas by mid-to-late afternoon. Some possibility
also exists for thunderstorms to develop in the area between Fort
Stockton and Ozona. Storms will move/develop east into our area
during the evening. With strong instability and strengthening
vertical shear with the approach of the upper low and trough from
the west, severe storms are possible with a threat for all severe
weather hazards. Hi-res models indicate storm organization/
consolidation into a MCS (mesoscale convective system) in our
forecast area by late this evening. Most probable location is over
some of the northern and central parts of our area, with an east-
southeast movement during the night. The main severe weather threat
should become damaging winds with the leading outflow of the MCS.
Could have intense rainfall rates with this MCS.

Some hi-res models also indicate additional development of
thunderstorms and expansion in coverage across our area, going into
the overnight hours, as large scale ascent increases with the
approaching upper low and trough in New Mexico. Gusty winds and very
heavy rain could accompany this convective activity. With the
potential for excessive rainfall, we have issued a Flash Flood Watch
(from 7 PM CDT this evening to 10 AM CDT Tuesday) for all of the Big
Country, and extending south across our eastern counties. The
western extent of this watch is Coleman, Mcculloch, and Mason
Counties. The watch area is where our highest confidence for heavy
rainfall is, and is where heavy rainfall occurred overnight and this
morning. Will monitor convective trends this evening for possible
need to expand the watch to the west.

Tuesday, with the upper low forecast to be over northeastern New
Mexico with a trough extending south across eastern New Mexico, will
have a potential for redevelopment of showers and thunderstorms in
our area. Will have a potential for strong to severe storms,
primarily over our Heartland and Northwest Hill Country counties.
Heavy rainfall will also be possible, given the moist airmass.

&&

.LONG TERM...
(Tuesday night through next Monday)
Issued at 314 PM CDT Mon May 17 2021

Some chance for showers and thunderstorms will continue through the
rest of the work week with the rain chances for mainly our eastern
counties. The upper trough will weaken and gradually shift east
across Texas. Depending on how an upper low and trough evolves/
progresses across the western CONUS, may have increased thunderstorm
chances next weekend if embedded disturbances enter our area out
ahead of it. A fairly consistent pattern is indicated with daily
temperatures. Highs are expected to be mostly in the upper 70s to
lower 80s, with lows mostly in the lower to mid 60s.

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM CDT Mon May 17 2021

Showers and thunderstorms are still expected to affect the terminals
mainly after midnight tonight. Some of the storms may be strong
to severe, with large hail and damaging winds. Far southern
terminals will likely not see convection until after 09Z, and
due to coverage uncertainty, with only include VCSH/VCTS at
KJCT, KBBD and KSOA for now. Expect MVFR ceilings to develop once
again overnight, with reductions in visibility and ceilings
associated with convection. Improving conditions expected Tuesday
afternoon, as ceilings lift and most of the convection moves off
to the east.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 63  78  64  83 /  70  70  20  50
San Angelo 	 66  84  63  86 /  70  60  20  40
Junction 	 66  82  66  81 /  60  70  30  60
Brownwood 	 64  78  64  79 /  80  90  40  60
Sweetwater 	 61  79  62  83 /  70  60  10  30
Ozona      	 67  87  65  85 /  70  40  20  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for Brown-Callahan-
Coleman-Fisher-Haskell-Jones-Mason-McCulloch-Nolan-San Saba-
Shackelford-Taylor-Throckmorton.

&&

SHORT TERM...19
LONG TERM....19
AVIATION...24
Hazardous weather outlook, May 17, 2:26 PM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
226 PM CDT Mon May 17 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
226 PM CDT Mon May 17 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible across a large portion of West
Central Texas this afternoon and tonight. Very large hail larger
than golf ball size is the primary threat. However, damaging winds
and isolated tornadoes are also possible. The highest risk area
is across the northwest Concho Valley and the Big Country, along
and north of Sterling City to Abilene line.

In addition to the severe storm threat, there is a potential for
heavy rainfall. With several rounds of storms possible, the
rainfall may be heavy enough to cause flash flooding of low lying
and flood prone areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The threat of strong to severe storms and and heavy rainfall will
continue across much of West Central Texas into Wednesday. After
a brief lull on Thursday, more storms will return for the upcoming
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be requested this afternoon and
tonight across a large portion of west central Texas.

In the hours before

Special weather statement, May 17, 8:35 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service San Angelo TX
835 PM CDT Mon May 17 2021

TXZ054-127-180230-
Nolan TX-Taylor TX-
835 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOLAN AND NORTHWESTERN
TAYLOR COUNTIES UNTIL 930 PM CDT...

At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maryneal, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sweetwater, Roscoe, Trent, Maryneal, Champion, The Intersection Of
Highway 70 And Ranch Road 53, Lake Sweetwater, The Intersection Of
Ranch Road 608 And Highway 147 and Camp Boothe Oaks.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3211 10050 3223 10066 3249 10058 3252 10026
      3252 10005
TIME...MOT...LOC 0134Z 218DEG 22KT 3223 10053
Local storm report, May 17, 8:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TORNADO          14 N STERLING CITY      32.03N 101.02W
05/17/2021                   STERLING           TX   LAW ENFORCEMENT

            STERLING COUNTY SHERIFFS OFFICE REPORTED
            DAMAGE TO A GAS PLANT ABOUT 14 MILES NORTH
            OF STERLING CITY ALONG HIGHWAY 163. THERE
            WERE ALSO MULTIPLE EYEWITNESS REPORTS OF
            THIS TORNADO FROM STORM CHASERS.

&&
Local storm report, May 17, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
847 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             1 NNE SWEETWATER        32.49N 100.40W
05/17/2021  U1.25 INCH       NOLAN              TX   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&
Special weather statement, May 17, 8:48 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service San Angelo TX
848 PM CDT Mon May 17 2021

TXZ099-180245-
Throckmorton TX-
848 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR THROCKMORTON COUNTY UNTIL 945 PM
CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Throckmorton, moving northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Throckmorton, Millers Creek Reservoir, Elbert, The Intersection Of
Us-183 And Us-283, Us-183 Near The Throckmorton-
Baylor County Line and The Intersection Of Us-380 And Highway 222.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3339 9895 3318 9895 3295 9932 3296 9937
      3307 9948 3340 9947 3340 9905
TIME...MOT...LOC 0146Z 231DEG 38KT 3306 9935
Local storm report, May 17, 8:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
857 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             12 N STERLING CITY      32.02N 101.02W
05/17/2021  E2.75 INCH       STERLING           TX   PUBLIC

            STORM CHASER REPORTED BASEBALL SIZE HAIL.

&&
Special weather statement, May 17, 9:00 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service San Angelo TX
900 PM CDT Mon May 17 2021

TXZ113-114-180245-
Shackelford TX-Jones TX-
900 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JONES AND
SHACKELFORD COUNTIES UNTIL 945 PM CDT...

At 859 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nugent, moving northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Albany, Lueders, Nugent, Fort Griffin, Mccarty Lake, Big Country
Baptist Assembly and The Intersection Of Us-180 And Farm Road 600.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3295 9909 3291 9909 3261 9918 3260 9962
      3274 9975 3296 9945
TIME...MOT...LOC 0159Z 231DEG 38KT 3273 9961

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:06 PM CDTTornado Warning Tornado observedSJTSterling39 min
May 17, 7:19 PM CDTTornado Warning Tornado observedConsiderable damage threatSJTSterling41 min
May 17, 7:24 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan66 min
May 17, 7:46 PM CDTSpecial Weather StatementSJTHaskell44 min
May 17, 7:55 PM CDTTornado Warning Tornado observedConsiderable damage threatSJTSterling50 min
May 17, 8:06 PM CDTFlash Flood WarningSJTNolan3 hr
May 17, 8:22 PM CDTSpecial Weather StatementSJTJones53 min
May 17, 8:35 PM CDTSpecial Weather StatementSJTNolan55 min
May 17, 8:40 PM CDTAreal Flood AdvisorySJTFisher, Haskell, Jones, Throckmorton2 hr
May 17, 8:42 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling36 min
May 17, 8:48 PM CDTSpecial Weather StatementSJTThrockmorton57 min
May 17, 9:00 PM CDTSpecial Weather StatementSJTShackelford45 min
May 17, 9:06 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton32 min
May 17, 9:09 PM CDTAreal Flood AdvisorySJTCoke, Jones, Nolan, Shackelford, Taylor111 min
May 17, 9:24 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor51 min
May 17, 9:54 PM CDTSpecial Weather StatementSJTCallahan51 min
May 17, 10:03 PM CDTSpecial Weather StatementSJTRunnels42 min
May 17, 10:22 PM CDTSevere Thunderstorm WarningSJTCoke38 min
May 17, 10:52 PM CDTSpecial Weather StatementSJTBrown, Coleman38 min
May 18, 12:41 AM CDTSpecial Weather StatementSJTTom Green49 min
May 18, 1:08 AM CDTSevere Thunderstorm WarningSJTConcho, Tom Green52 min
May 18, 1:36 AM CDTSpecial Weather StatementSJTFisher24 min
May 18, 1:38 AM CDTSpecial Weather StatementSJTJones37 min
May 18, 1:50 AM CDTSevere Thunderstorm WarningSJTFisher25 min
May 18, 1:56 AM CDTSpecial Weather StatementSJTRunnels34 min
May 18, 1:59 AM CDTSevere Thunderstorm WarningSJTConcho, Tom Green46 min
May 18, 2:00 AM CDTAreal Flood AdvisorySJTConcho, Tom Green2 hr
May 18, 2:11 AM CDTSevere Thunderstorm WarningSJTFisher, Jones38 min
May 18, 2:21 AM CDTSpecial Weather StatementSJTBrown24 min
May 18, 2:49 AM CDTSpecial Weather StatementSJTConcho26 min
May 18, 3:09 AM CDTAreal Flood AdvisorySJTFisher, Jones3 hr
May 18, 4:01 AM CDTFlash Flood WarningSJTFisher, Jones3 hr
May 18, 4:18 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green57 min
May 18, 4:25 AM CDTSpecial Weather StatementSJTBrown35 min
May 18, 4:27 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Sterling, Tom Green2 hr
May 18, 5:03 AM CDTSpecial Weather StatementSJTBrown42 min
May 18, 5:03 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green57 min
May 18, 5:16 AM CDTAreal Flood AdvisorySJTCoke, Irion, Sterling, Tom Green3 hr
May 18, 6:07 AM CDTSpecial Weather StatementSJTConcho38 min
May 18, 6:39 AM CDTAreal Flood AdvisorySJTConcho, Menard, Schleicher, Tom Green3 hr
May 18, 6:49 AM CDTSpecial Weather StatementSJTConcho26 min
May 18, 7:15 AM CDTSpecial Weather StatementSJTMcCulloch45 min
May 18, 7:30 AM CDTAreal Flood AdvisorySJTSchleicher3 hr
May 18, 8:10 AM CDTSpecial Weather StatementSJTSutton50 min
May 18, 9:05 AM CDTSpecial Weather StatementSJTSutton40 min
May 18, 10:54 AM CDTSpecial Weather StatementSJTMason36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.